Zur Kompaktregularität von Vektormassen.

Ulrich Oppel

Manuscripta mathematica (1974/75)

  • Volume: 14, page 279-282
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Oppel, Ulrich. "Zur Kompaktregularität von Vektormassen.." Manuscripta mathematica 14 (1974/75): 279-282. <http://eudml.org/doc/154297>.

author = {Oppel, Ulrich},
journal = {Manuscripta mathematica},
language = {ger},
pages = {279-282},
title = {Zur Kompaktregularität von Vektormassen.},
url = {http://eudml.org/doc/154297},
volume = {14},
year = {1974/75},

AU - Oppel, Ulrich
TI - Zur Kompaktregularität von Vektormassen.
JO - Manuscripta mathematica
PY - 1974/75
VL - 14
SP - 279
EP - 282
LA - ger
UR - http://eudml.org/doc/154297
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.